MathSciNet Relay Station
MathSciNet bibliographic data
MR1298361 18G55
Hoff, Georges Cohomologies et extensions de categories. (French) [Cohomologies and extensions of categories] Math. Scand. 74 (1994), no. 2, 191–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement